# SDR DHL9980240C

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 415-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SEAT TRACK NR 6 BTWN STA 415 - 420 TRACK HOLES WORN.  REMOVED (2) DAMAGED, FOUR HOLES CARGO TRACK REPAIR FROM NR 6 SEAT TRACK STA 415-420 IAW DC-8 SRM 51-3-0 PAR 1 & 2.  CLEANED REPAIR AREA PER SRM 51-1-8 PAR 6A.  TREATED & PRIMED AREA IAW DC-8 SRM 51-1-8 PG 13 & 16.  INSTALLED NEW FOUR HOLES CARGO TRACK REPAIR IAW DC-8 SRM 51-3-0 PAR 1 & 2.
